# SDR UALA2012102606161

- Difficulty date: October 25, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 88,731 hours, 14,122 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004963
- Part serial: 60
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP O-SPEED WARNING AT CRUISE AT 320 370 AND CLIMBING THRU 32.7.5 TIMES.  M545 FAULT REPLACED FSCU PER AMM.
